# SDR SWAA2021072728273

- Difficulty date: February 19, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,646 hours, 11,735 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Corroded
- Location: Bs 947 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT BULKHEAD STRUCTURE LOWER CHORD STA 947 LBL10-RBL21 WL178 HAS CORROSION ON UPPER SURFACE / EVALUATED CORROSION ON AFT CARGO AFT B/H STRUCTURE LOWER CHORD AT STA 947 LBL 10 TO LBL 21 ANS WATER LINE 178; FOUND TO BE OUT OF LIMITS DUE TO NO PUBLISHED DATA IAW SRM 51-10-02-0G- STEP 9.C. REMOVED AND REPLACED; LOWER CHORD; P/N 149A8118-29 IAW SRM 51-40-02-0G-0 AND DRAWING 149A8110 REV B AND DRAWING 149A8117 REV - 149A8118-29
